Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Representations of Chevalley groups arising from admissible lattices


Author: Zong Zhu Lin
Journal: Proc. Amer. Math. Soc. 114 (1992), 651-660
MSC: Primary 20G05; Secondary 17B10
MathSciNet review: 1079702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The modules for a Chevalley group arising from admissible lattices in an irreducible module for the associated complex semisimple Lie algebra are studied. It is proved that the transpose of such a module is still in this collection and generically the cohomology modules of line bundles on the flag varieties are in this collection also. In the rank 1 case, all modules in this collection are indecomposable and we hope this is true in general.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G05, 17B10

Retrieve articles in all journals with MSC: 20G05, 17B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1079702-8
PII: S 0002-9939(1992)1079702-8
Article copyright: © Copyright 1992 American Mathematical Society